# SDR FDEA202208031848

- Difficulty date: August 3, 2022
- Submitted: August 19, 2022
- Operation: Air carrier
- Aircraft: N595FE
- Make and model: Doug MD-11F
- Aircraft serial: 48553
- Aircraft time: 93,768 hours, 19,718 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2887501
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HIGH FREQUENCY EDDY CURRENT INSPECTION ON LEFT HAND FIXED LEADING EDGE   SKIN CORNER 11 AT STATION XOS 610 (FUEL ACCESS DOOR FORWARD INBOARD CORNER)   FOUND CRACK APPROXIMATE 0.8 ". CRACK AREA ON LEFT HAND FIXED LEADING EDGE SKIN CORNER 11 AT STATION XOS 610 (FUEL   ACCESS DOOR FORWARD INBOARD CORNER) REPAIRED AS PER SRM 57-40-01-2R REPAIR 18   FIGURE 201. INITIAL INSPECTION TO BE CARRIED OUT AT NEXT C CHECK NOT EXCEEDING 24   MONTHS AND REPETITIVE INSPECTION AT EVERY C CHECK NOT EXCEEDING 24 MONTHS BY   VISUAL METHOD AS PER SRM 57-40-01-2R FIGURE 201 TABLE 204 REPAIR 18. REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100.
